Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Behaving abnormally as spiritual effect. What treatment should be done?

Sir, My wife from few months behave abnormal like as some spritual effect,I consult with doctor at central hospital but no releaf till date so I trying to consult with you kindly provide your contact number and chember address so while I can meet with you for my wife s treatment. Thank you again sir,I am waiting for your kind advice on this. Subir Roy Govindpur Dhanbad.
Asked On : Tue, 17 Jul 2012
Answers:  3 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. This condition is called hallucination.
I advise you to consult a psychiatrist for diagnosis and treatment.
I advise you to follow some diet recomendations as use more of
curd bland foods. avoid spices chillies and oily foods. I hope you are
satisfied with my reply. thank you.
Answered: Wed, 18 Jul 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see as you described that your wife is under some spiritual control since how long she behave like that? it may be possible that she doing these for attention striking or some first to talk very politely and understand her problem or concern any psychiatric or homoeopath because both work on mental plane so she may come out of these problem.
Answered: Wed, 18 Jul 2012
  User's Response
Hello Mr. Subir,
as per the details provided by you it is difficult to understand the nature of problem your wife is having.
prima faci it appears as if she is having some psychological problem. but even then it is nicessary to know about the onset, frequancy and exact natrue of behaviour to understand her case.
i would like to advice you to give details of her compaints.
you can think to consult a homoeopath as homoepathy has good scope in such kind of cases and patient also finds medicines very palatable to use.
wishing all the best..
Dr. mikin jain (md) homoeo.
Answered: Wed, 18 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor